Taltz and eyes
#1
Hi again. After a few years of bad side effects from oral treatment and then starting biological treatments. I am now on My 2nd attempt with injections. I am now on Taltz.
I have just had my 5th injection. My skin is well on the way to perfect. Just my lower legs to clear. Still early days.
No horrendous side effects the all other treatments. There is 2 side effects, 1 of which is listed a lot.
1. Injection site goes red. I mean a large circle if I inject my tummy and lumpy under the skin. It lasts between 1 and 2 weeks. Doesn't bother me.
2. My eyes have ached really badly on 2 occasions. The first time it came on rapidly with gritty eyes. I assumed it was allergy's and just put in eye drops. It was on and off for 1 week but only bad for 1 evening. Didn't think anything of it. Then it happened again 3 weeks later. 
I phoned my GP and she said take anti histamine tablets as allergies can make them also ache. If still bothering me in 24 hours book with opticians as she cant see in the eye.
I phoned the opticians anyway. They said come in and they will look. 
The next day my eyes were fine. The day after I had appointment at opticians.
Note I only have 1 good eye!!
Opticians said he couldn't find anything wrong other than the ware very slightly dry. Also needed prescription for distance. Even though I had them tested 2 month prior. This he found "interesting" As I write this, my eyes feel fine.

Most sites don't list eye problems but some sites do. In total it lists, redness, pain, selling of the eye or inner lining.

Obviously I will be talking to my dermatologist but I know all she will say is "do you want to continue on it"
I will now be  taking the injection every month instead of every 2 weeks. So if it is Taltz I will soon find out.

HAS ANYONE ELSE HAD EYE ACHE USING TALTZ !! 

Sorry for ranting on. Its just I was so pleased to have found something that works without side effects after all this time 
Duncan
Quote
#2
I haven't noticed anyone here mention it Duncan but I can put a note in the newsletter which goes out at the end of the month and possibly someone will notice it who doesn't log in much.

Hopefully though someone here will have an idea before we send it out to subscribers
Quote
#3
Not something I recall being mentioned on here by our users or in news reports. I'll move this thread to Prescribed Treatments as it may get picked up better.

Re the injection site problems. Are you using the pen type injector ? I ask as I have always found the syringe much easier with all bio's, and a lot of people say the pen type can be painful or leave a mark.

But don't worry about ranting on, it's what we are here for.
Quote
#4
I don’t have any eye problems on taltz. However, it’s a good idea to keep track of it since some biologics may cause problems with eyes.
Quote
#5
I didn't notice any eye problems.

I did have the red circle rash which bothered me really bad one time, not so bad the next. Oddly I didn't have it each time so no clue why it was only sometimes.
Quote
#6
(Sun-26-04-2020, 20:22 PM)Fred Wrote:

[To see links please register here]

Not something I recall being mentioned on here by our users or in news reports. I'll move this thread to Prescribed Treatments as it may get picked up better.

Re the injection site problems. Are you using the pen type injector ? I ask as I have always found the syringe much easier with all bio's, and a lot of people say the pen type can be painful or leave a mark.

But don't worry about ranting on, it's what we are here for.
Yes I am using the pen.
When I tried Amgevita (Adalimumab) that was a pen and I couldn't feel ANYTHING.
The Taltz injections really sting a lot.

Keeping a close watch on my eyes because I only have one good one. I refused one oral treatment because a rare side effect was damage to the sight. 
I would rather have bad skin than loss of sight
Quote
#7
3 months off Talts now. Eyes problems have changed. I can now stay on my PC without eye strain but only if i use my cheap none prescription glasses. Guessing because they arnt as strong.
Precscripsion ones usualy strain my eyes.
Its a horrible feeling. I know one side effect was swollen eyes but as the optician didnt pick it up, I am guessing its due to the central nervous system. As far as I have found out, it happens with Biologics.
 I remember reading some where on here, a women nearly loosing her sight when coming off one of the Biologics.
Dermatolagist confirmed its half life. 1 months=50% 2= 25%, so I should be about 5% in my system. Practicly nothing. Yet still having problems.
Downside of Biologics. Its takes months to get out of your system if you get problems. Its felt like years.

On a good note, my skin is fantastic. Only just starting to come back on my knuckles.
Dermatolagist just said, phone her when skin gets bad again and try another one. Having only 1 good eye. All this has made me scared of using any
Quote
#8
Hi Duncan what a shame about your eyes, but good that they seem to being improving as the Taltz gets out of the system. Hopefully they will return to normal when it's completely out
I hope you get to try another and doubt that the side effects would be the same but understand your reluctance to damage your eyes any more
Quote
#9
Of all the side effects, the only one I was bothered about was my eyes.
Its not just a matter of my eyes getting better as it wears off. Each week is different.
First it was distance vision and eye balls aching.
Then viewing PC screen only.
Then head ache for 1 month.
Now I feal dizzy but on antibiotics for an infection. I hope its those. Horrible feeling. Legs feel week at times.

Where has spell check gone? Just formatted PC so nothing working as it did. Got it sellected in Windows but I thought it was on this page anyway?
Quote
#10
(Sat-25-07-2020, 11:06 AM)Duncan Wrote:

[To see links please register here]

Where has spell check gone? Just formatted PC so nothing working as it did. Got it sellected in Windows but I thought it was on this page anyway?

There is no spell check on the forum Duncan. I use the one in Firefox if that helps.
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Taltz vs Hot Tub Tanya and Mike 3 7,632 Thu-16-02-2023, 17:30 PM
Last Post: Caroline
  My Experience with Taltz SherylYYZ 10 20,325 Thu-22-07-2021, 11:05 AM
Last Post: Fred
  Taltz injection sites? Itchygirl42 5 9,385 Mon-12-07-2021, 21:06 PM
Last Post: Kat
  Flare after Taltz Itchygirl42 3 7,020 Mon-12-07-2021, 20:56 PM
Last Post: Kat
  Taltz: my first injection Courtney B 6 11,063 Sat-10-10-2020, 04:17 AM
Last Post: Kat



Users browsing this thread: 1 Guest(s)